# SDR WX0A2021031273659

- Difficulty date: March 9, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N305NV
- Make and model: Airbus A319-112
- Aircraft serial: 2398
- Aircraft time: 45,892 hours, 30,717 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT BITE TEST FAULTED 10WL FWD L ESCAPE SLIDE LT/ EPSU. REMOVED L1 DOOR SLIDE ,AND CLEAN CONNECTOR 2873VCA RECONNECTED . BITE TESTED EMERGENCY LIGHT TEST OK REINSTALLED L1 DOOR SLIDE I/A/W ESPM 25-44-00,AND 25-62-44 PB 401."
